Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Is it normal for your heart to feel like it skips ?

is it normal for your heart to feel like it skips a beat and then feels like it pounds once it starts again?
just wondering, both my dad and I have had that happen, is it normal? We both work out a lot lol yea, and also, I have never done drugs, and I suggest you don't either. I usually have a soda or two during the day, and about every 2 weeks I have the occasional energy drink which I should probably lay off... so not too much caffeine thanks for the answers
Asked On : Sun, 20 Dec 2009
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
It's not a normal thing to have, but it's not exactly dangerous.. me and my dad also have this problem, and my dad is on medication for it because it can amplify stress. You can also get an operation to have this problem removed, but beware, drugs and caffeine can make it temporarily worse, even sometimes permanently worse, so just make sure that your caffeine intake is low and that might help too.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor